# SDR DXTA2024082100290

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0375
- Aircraft time: 847 hours, 593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Alignment
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR IS NOT CLOSING FAR ENOUGH TO ALLOW PINS TO LOCK WITHOUT SOME ASSIATANCE. DOOR HANDLE HAS TO BE FORCED CLOSED FROM INSIDE AND OUTSIDE.   OPERATED MAIN DOOR AND NOTED DIFFICULT TO OPEN AND CLOSE L ATCH. REMOVED MAIN DOOR  / STEPS AND TRIM TO INSPECT, CLEAN AND LUBRICATE THE PINS WITH NO DEFECTS. RE-INSTALLED THE MAIN DOOR STEPS AND TRIM PIECES. OPERATED DOOR A FEW TIMES AND NOTED MUCH SMOOTHER AND EASY OPEN AND CLOSE LATCH FUNCTIONS, BUT STILL STIFF. ADJUSTED THE FWD AFT MIDDLE D00R PIN STRIKERS DUE TO BEING SLIGHTLY OUT OF ALIGNMENT. MAIN DOOR NOW OPERATES NORMAL. WORK DONE IN REF CE-680A AMM 12-20-40 AND 52-10-00. 0PS CHECKS GOOD.
